Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Addendum: “The factorization of the ninth Fermat number” [Math. Comp. 61 (1993), no. 203, 319–349; MR1182953 (93k:11116)]
HTML articles powered by AMS MathViewer

by A. K. Lenstra, H. W. Lenstra, M. S. Manasse and J. M. Pollard PDF
Math. Comp. 64 (1995), 1357 Request permission
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11Y05, 11Y40
  • Retrieve articles in all journals with MSC: 11Y05, 11Y40
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1357
  • MSC: Primary 11Y05; Secondary 11Y40
  • DOI:
  • MathSciNet review: 1303085